Previous |  Up |  Next

Article

Title: Sätze von Menelaos und Ceva für Vielecke im sphärischen $n$-dimensionalen Raum (German)
Title: Theorems of Menelaos and Ceva for polygons in the spherical $n$-dimensional space (English)
Author: Budinský, Bruno
Language: German
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 97
Issue: 1
Year: 1972
Pages: 78-85
.
Category: math
.
MSC: 51M05
idZBL: Zbl 0232.50003
idMR: MR0307021
.
Date available: 2009-09-23T08:20:55Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/117753
.
Reference: [1 ] B. Budinský, Z. Nádenik: Mehrdimensionales Analogon zu den Sätzen von Menelaos und Ceva.Čas. pro pêst. mat., 97 (1972), str. 75-77. MR 0307020
Reference: [2] E. Čech: Analytická geometrie II.Přírodovӗdecké nakladatelství, Praha 1951.
Reference: [3] Z. Nádeník: Rozšíření vӗt Menelaovy a Cevovy na $n$-dimensionální útvary.Čas. pro pӗst. mat., 81 (1956), str. 1-25.
Reference: [4] Z. Nádeník: Několik vlastností vrcholových nadrovin normálního mnohoúhelníka.Čas. pro pěst. mat., 8I (1956), str. 287-291. MR 0087969
Reference: [5] Б. A. Poзeнфeльд: Mнoгoмepныe пpocтpaнcтвa.Mocквa 1966.
Reference: [6] H. Sasayama: General coordinate geometries VI..Journal of spatial mathematics, Japan, 3, 1960, p. 125-134.
.

Files

Files Size Format View
CasPestMat_097-1972-1_9.pdf 866.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo